# SDR ASAA2013012393726

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 24,291 hours, 7,342 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON RECALL AFTER ENG START ACCOMPLISHED GROUND CHECKLIST.  AFTER SELECTING COOLER TEMP AND PUSHING TRIP RESET ZONE TEMP LIGHT STAYED ILLUMINATED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE IAW FIM 21-62.  NO DEFECTS NOTED.
